# SDR SWAA2023121933162

- Difficulty date: December 18, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 53,872 hours, 28,398 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Failed
- Location: Zn 300 Stabilize
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

STAB TRIM FAIL LT AND STAB OUT OF TRIM LIGHT ILLUMINATED. RETURNED TO BASE (DEN) MESSAGES 22-11181 22-11173 22-11167<[01] REMOVED AND REPLACED STAB TRIM MOTOR PER AMM 27-41-71. STAB TRIM TEST GOOD.
